- -

Weighted Banach spaces of harmonic functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Weighted Banach spaces of harmonic functions

Show full item record

Jorda Mora, E.; Zarco García, AM. (2014). Weighted Banach spaces of harmonic functions. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas. 108(2):405-418. https://doi.org/10.1007/s13398-012-0109-z

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/58964

Files in this item

Item Metadata

Title: Weighted Banach spaces of harmonic functions
Author: Jorda Mora, Enrique Zarco García, Ana María
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We study Banach spaces of harmonic functions on open sets of or endowed with weighted supremum norms. We investigate the harmonic associated weight defined naturally as the analogue of the holomorphic associated weight ...[+]
Subjects: Composition operators , Banach spaces , Essential norm , Harmonic functions
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas. (issn: 1578-7303 ) (eissn: 1579-1505 )
DOI: 10.1007/s13398-012-0109-z
Publisher:
Springer Verlag
Publisher version: http://dx.doi.org/10.1007/s13398-012-0109-z
Project ID:
info:eu-repo/grantAgreement/MEC//MTM2007-62643/ES/METODOS DE ANALISIS FUNCIONAL PARA EL ANALISIS COMPLEJO Y LAS ECUACIONES EN DERIVADAS PARCIALES/
info:eu-repo/grantAgreement/MEC//MTM2007-30904-E/ES/VARIABLE COMPLEJA, ESPACIOS DE FUNCIONES Y OPERADORES ENTRE ELLOS/
info:eu-repo/grantAgreement/Generalitat Valenciana//ACOMP%2F2009%2F253/ES/Métodos de Análisis Funcional para el Análisis Complejo y las Ecuaciones en Derivadas Parciales/
Description: “The final publication is available at Springer via http://dx.doi.org/10.1007/s13398-012-0109-z."
Thanks:
The research of the first author was partially supported by MEC and FEDER Project MTM2010-15200 and by GV project ACOMP/2012/090.
Type: Artículo

References

Axler, S., Bourdon, P., Ramey, W.: Harmonic Function Theory, 2nd edn. Springer, Berlin (2001)

Bierstedt, K.D., Bonet, J., Galbis, A.: Weighted spaces of holomorphic functions on balanced domains. Mich. Math. J. 40(2), 271–297 (1993)

Bierstedt, K.D., Bonet, J., Taskinen, J.: Associated weights and spaces of holomorphic functions. Stud. Math. 127(2), 137–168 (1998) [+]
Axler, S., Bourdon, P., Ramey, W.: Harmonic Function Theory, 2nd edn. Springer, Berlin (2001)

Bierstedt, K.D., Bonet, J., Galbis, A.: Weighted spaces of holomorphic functions on balanced domains. Mich. Math. J. 40(2), 271–297 (1993)

Bierstedt, K.D., Bonet, J., Taskinen, J.: Associated weights and spaces of holomorphic functions. Stud. Math. 127(2), 137–168 (1998)

Bierstedt, K.D., Summers, W.H.: Biduals of weighted Banach spaces of analytic functions. J. Aust. Math. Soc. Ser. A 54(1), 70–79 (1993)

Bonet, J., Domański, P., Lindström, M.: Essential norm and weak compactness of composition operators on weighted Banach spaces of analytic functions. Can. Math. Bull. 42(2), 139–148 (1999)

Bonet, J., Domański, P., Lindström, M.: Weakly compact composition operators on weighted vector-valued Banach spaces of analytic mappings. Ann. Acad. Sci. Fenn. Math. Ser. A I 26, 233–248 (2001)

Bonet, J., Domański, P., Lindström, M., Taskinen, J.: Composition operators between weighted Banach spaces of analytic functions. J. Aust. Math. Soc. Ser. A 64, 101–118 (1998)

Bonet, J., Friz, M., Jordá, E.: Composition operators between weighted inductive limits of spaces of holomorphic functions. Publ. Math. Debr. Ser. A 67, 333–348 (2005)

Boyd, C., Rueda, P.: The v-boundary of weighted spaces of holomorphic functions. Ann. Acad. Sci. Fenn. Math. 30, 337–352 (2005)

Boyd, C., Rueda, P.: Complete weights and v-peak points of spaces of weighted holomorphic functions. Isr. J. Math. 155, 57–80 (2006)

Boyd, C., Rueda, P.: Isometries of weighted spaces of harmonic functions. Potential Anal. 29(1), 37–48 (2008)

Carando, D., Sevilla-Peris, P.: Spectra of weighted algebras of holomorphic functions. Math. Z. 263, 887–902 (2009)

Contreras, M.D., Hernández-Díaz, G.: Weighted composition operators in weighted Banach spaces of analytic functions. J. Aust. Math. Soc. Ser. A 69(1), 41–60 (2000)

García, D., Maestre, M., Rueda, P.: Weighted spaces of holomorphic functions on Banach spaces. Stud. Math. 138(1), 1–24 (2000)

García, D., Maestre, M., Sevilla-Peris, P.: Composition operators between weighted spaces of holomorphic functions on Banach spaces. Ann. Acad. Sci. Fenn. Math. 29, 81–98 (2004)

Gunning, R., Rossi, H.: Analytic Functions of Several Complex Variables. AMS Chelsea Publishing, Providence (2009)

Hoffman, K.: Banach Spaces of Analytic Functions. Prentice-Hall, Englewood Cliffs (1962)

Krantz, S.G.: Function Theory of Several Complex Variables. AMS, Providence (2001)

Lusky, W.: On weighted spaces of harmonic and holomorphic functions. J. Lond. Math. Soc. 51, 309–320 (1995)

Lusky, W.: On the isomorphism classes of weighted spaces of harmonic and holomorphic functions. Stud. Math. 175(1), 19–45 (2006)

Meise, R., Vogt, D.: Introduction to Functional Analysis. Oxford University Press, Oxford (1997)

Montes-Rodríguez, A.: Weight composition operators on weighted Banach spaces of analytic functions. J. Lond. Math. Soc. 61(2), 872–884 (2000)

Ng, K.F.: On a theorem of Diximier. Math. Scand. 29, 279–280 (1972)

Rudin, W.: Real and Complex Analysis. MacGraw-Hill, NY (1970)

Rudin, W.: Functional analysis. In: International series in pure and applied mathematics, 2nd edn. McGraw-Hill, Inc., New York (1991)

Shields, A.L., Williams, D.L.: Bounded projections, duality and multipliers in spaces of harmonic functions. J. Reine Angew. Math. 299(300), 256–279 (1978)

Shields, A.L., Williams, D.L.: Bounded projections and the growth of harmonic conjugates in the unit disc. Mich. Math. J. 29, 3–25 (1982)

Zheng, L.: The essential norms and spectra of composition operators on $$H^\infty $$ . Pac. J. Math. 203(2), 503–510 (2002)

[-]

This item appears in the following Collection(s)

Show full item record